# SDR RAIA950719

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350A52005009
- Condition: Malfunctioned
- Location: Instr Pnl
- Part time: 1,820 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 714 - AFTER ENGINE START SMOKE FILLED THE COCKPIT.  UPON INSPECTION MAINTENANCE RESET MULTI-FUNCTION COMPUTER NR 1B SYSTEM.  SYSTEM TEST REVEALED NO SMOKE.  (M)
